# SDR CALA2025070806331

- Difficulty date: June 29, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A861554
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT LEFT SIDE LOWER TORQUEBOX BEAM ANGLE CORROED ON OUTBOARD SIDE NEAR 2ND FROM AFT NUT PLATE (9"FWD OF AFT BULKHEAD ).   REMOVED AND REPLACED APU COMPARTMENT LEF SIDE LOWER TORQUE BOX B EAM ANGLE IAW SRM 51-10-02-0G-0,51-40-02-0G-0, 51-40-05 -0G-0,51-40-08-0G-0,53-80-13-0I-2,AMM 51-21-41-370-802,51-21-72- 370-804,20-50-11-90-801,  REMOVED AND REPLACED APU COMPARTMENT LEF SIDE LOWER TORQUE BOX B EAM ANGLE IAW B737-800 SRM 51-10-02-0G-0,51-40-02-0G-0, 51-40-05 -0G-0,51-40-08-0G-0,53-80-13-0I-2, AMM 51-21-41-370-802,51-21-72- 370-804,20-50-11-90-801.
